On harmonic functions of symmetric Lévy processes. (English. French summary) Zbl 1298.60054

The author considers subordinate Brownian motions \(X_t:= B(S_t)\) such that:
The Brownian motion \(B\) and the subordinator \(S\) are independent.
The Lévy and potential measures of \(S\) have decreasing densities.
The Laplace exponent \(\phi(\lambda):=-\log(\operatorname{E} e^{-\lambda S_1})\) of \(S\) satisfies \[ \lim_{\lambda\to +\infty} \frac{\phi'(\lambda x)}{\phi'(\lambda)} = x^{\alpha/2 -1} \quad (x>0) \] for some \(\alpha\in [0,2]\).
For this class of Lévy processes, the author proves the existence of a constant \(c>0\) such that for any \(r\in (0,\frac{1}{4})\) and any bounded function \(f:\mathbb{R}^d \rightarrow \mathbb{R}\) which is harmonic in \(B_{4r}(0):=\{x: |x|<4r\}\), \[ |f(x)-f(y)|\leq c \|f\|_{\infty} \frac{\phi(r^{-2})}{\phi(|x-y|^{-2})} \quad (x,y\in B_{4r}(0)). \] With such a priori regularity estimates for harmonic functions, the author extends, in particular, results of Krylov and Safonov (as in [R. F. Bass and D. A. Levin, Potential Anal. 17, No. 4, 375–388 (2002; Zbl 0997.60089)]) and H. Šikić et al. [Probab. Theory Relat. Fields 135, No. 4, 547–575 (2006; Zbl 1099.60051)].


60G51 Processes with independent increments; Lévy processes
60J45 Probabilistic potential theory
60J75 Jump processes (MSC2010)
60J25 Continuous-time Markov processes on general state spaces
Full Text: DOI arXiv Euclid


[1] M. T. Barlow, A. Grigor’yan and T. Kumagai. Heat kernel upper bounds for jump processes and the first exit time. J. Reine Angew. Math. 626 (2009) 135-157. · Zbl 1158.60039
[2] R. F. Bass and M. Kassmann. Harnack inequalities for non-local operators of variable order. Trans. Amer. Math. Soc. 357 (2005) 837-850. · Zbl 1052.60060
[3] R. F. Bass and D. Levin. Harnack inequalities for jump processes. Potential Anal. 17 (2002) 375-388. · Zbl 0997.60089
[4] J. Bertoin. Lévy Processes . Cambridge Univ. Press, Cambridge, 1996. · Zbl 0861.60003
[5] N. H. Bingham, C. M. Goldie and J. L. Teugels. Regular Variation . Cambridge Univ. Press, Cambridge, 1987. · Zbl 0617.26001
[6] K. Bogdan and P. Sztonyk. Harnack’s inequality for stable Lévy processes. Potential Anal. 22 (2005) 133-150. · Zbl 1081.60055
[7] Z.-Q. Chen and T. Kumagai. Heat kernel estimates for stable-like processes on \(d\)-sets. Stochastic Process. Appl. 108 (2003) 27-62. · Zbl 1075.60556
[8] Z.-Q. Chen and T. Kumagai. Heat kernel estimates for jump processes of mixed types on metric measure spaces. Probab. Theory Related Fields 140 (2008) 277-317. · Zbl 1131.60076
[9] N. Ikeda and S. Watanabe. On some relations between the harmonic measure and the Lévy measure for a certain class of Markov processes. J. Math. Kyoto Univ. 2 (1962) 79-95. · Zbl 0118.13401
[10] M. Kassmann and A. Mimica. Analysis of jump processes with nondegenerate jumping kernels. Preprint, 2011. · Zbl 1259.60100
[11] P. Kim and R. Song. Potential theory of truncated stable processes. Math. Z. 256 (2007) 139-173. · Zbl 1115.60073
[12] P. W. Millar. First passage distributions of processes with independent increments. Ann. Probab. 3 (1975) 215-233. · Zbl 0318.60063
[13] A. Mimica. Harnack inequalities for some Lévy processes. Potential Anal. 32 (2010) 275-303. · Zbl 1202.60126
[14] A. Mimica. Harnack inequality and Hölder regularity estimates for a Lévy process with small jumps of high intensity. J. Theoret. Probab. 26 (2) (2013) 329-348. · Zbl 1279.60100
[15] A. Mimica. Heat kernel estimates for symmetric jump processes with small jumps of high intensity. Potential Anal. 36 (2012) 203-222. · Zbl 1239.60077
[16] M. Rao, R. Song and Z. Vondraček. Green function estimates and Harnack inequality for subordinate Brownian motions. Potential Anal. 25 (2006) 1-27. · Zbl 1107.60042
[17] R. L. Schilling, R. Song and Z. Vondraček. Bernstein Functions: Theory and Applications . de Gruyter, Berlin, 2010.
[18] H. Šikić, R. Song and Z. Vondraček. Potential theory of geometric stable processes. Probab. Theory Related Fields 135 (2006) 547-575. · Zbl 1099.60051
[19] L. Silvestre. Hölder estimates for solutions of integro-differential equations like the fractional Laplace. Indiana Univ. Math. J. 55 (2006) 1155-1174. · Zbl 1101.45004
[20] R. Song and Z. Vondraček. Harnack inequalities for some classes of Markov processes. Math. Z. 246 (2004) 177-202. · Zbl 1052.60064
[21] P. Sztonyk. On harmonic measure for Lévy processes. Probab. Math. Statist. 20 (2000) 383-390. · Zbl 0991.60067
[22] P. Sztonyk. Regularity of harmonic functions for anisotropic fractional Laplacians. Math. Nachr. 283 (2010) 289-311. · Zbl 1194.47044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.